# SDR AALA20150107003

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ET 03 HOLE PROBE OF STATION 540 LOWER BULKHEAD CHORD HOLES AT STRINGER 22 RT.  CRACK INDICATION NOTED IN UPPER CHORD, AFT BOTTOM HOLE.  REPAIRED IAW EA B737-53-037989.
